# SDR TSAA0821016

- Difficulty date: March 13, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 55,888 hours, 63,272 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 554
- Condition: Failed
- Location: Gaspers
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 93 OGG - HNL - THE CREW NOTED AN UNPLEASANT BURNING ODOR IN THE CABIN DURING FLIGHT WITH NO SMOKE PRESENT.  THE ODOR DECREASED WITH ENGINES AT LOWER THROTTLE SETTINGS.  THE AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AIR CONDITIONING GASPER FAN PER AMM 21-24-21 WITH ALL OPERATIONAL CHECKS SATISFACTORY.
